# SDR DL757100390

- Difficulty date: January 6, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660-820 L3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID FUSELAGE EXTERIOR , STA 660 TO 820 LONGERON 4 R TO 3 R SEVERAL LIGHTING STRIKES ON SKIN.  C/W WITH ERA 479547-14 REV. ORIG
